Alert archive / New Mexico / High Wind Warnings in 2024

High Wind Warning 18, NWS Midland/Odessa, TX

April 14, 2024Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at Apr 14, 2024, 12:40 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It took effect at Apr 15, 2024, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2024, 12:40 PM MDT (18:40 UTC)
In effect from
Apr 15, 2024, 11:00 AM MDT
Expired
Apr 15, 2024, 8:07 PM MDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2024-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2024-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2348 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

083 
WWUS74 KMAF 141840
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1240 PM MDT Sun Apr 14 2024

NMZ027-TXZ270-271-160700-
/O.UPG.KMAF.HW.A.0016.240415T1800Z-240416T0800Z/
/O.NEW.KMAF.HW.W.0018.240415T1700Z-240416T0700Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains National Park,
and Pine Springs
1240 PM MDT Sun Apr 14 2024 /140 PM CDT Sun Apr 14 2024/

...HIGH WIND WARNING IN EFFECT FROM 11 AM MDT /NOON CDT/ MONDAY TO 1 
AM MDT /2 AM CDT/ TUESDAY...

* WHAT...West winds 35 to 55 mph with gusts up to 80 mph expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...From 11 AM MDT /noon CDT/ Monday to 1 AM MDT /2 AM CDT/ 
  Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ028-TXZ272-273-160700-
/O.NEW.KMAF.HW.W.0018.240415T1700Z-240416T0700Z/
Eddy County Plains-Van Horn and Highway 54 Corridor-Eastern
Culberson County-
Including the cities of Carlsbad, Carlsbad Caverns NP, Van Horn,
and Artesia
1240 PM MDT Sun Apr 14 2024 /140 PM CDT Sun Apr 14 2024/

...HIGH WIND WARNING IN EFFECT FROM 11 AM MDT /NOON CDT/ MONDAY TO 1 
AM MDT /2 AM CDT/ TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County County, and Van Horn and Highway 54 Corridor.

* WHEN...From 11 AM MDT /noon CDT/ Monday to 1 AM MDT /2 AM CDT/ 
  Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

TXZ277-160700-
/O.UPG.KMAF.HW.A.0016.240415T1800Z-240416T0800Z/
/O.NEW.KMAF.WI.Y.0015.240415T1700Z-240416T0700Z/
Davis Mountains-
Including the cities of Fort Davis
140 PM CDT Sun Apr 14 2024

...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 2 AM CDT TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected.

* WHERE...Davis Mountains.

* WHEN...From noon Monday to 2 AM CDT Tuesday.

* IMPACTS...Gusty winds may blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-034-TXZ278-160700-
/O.NEW.KMAF.WI.Y.0015.240415T1700Z-240416T0700Z/
Northern Lea County-Central Lea County-Southern Lea County-Davis
Mountains Foothills-
Including the cities of Eunice, Alpine, Tatum, Hobbs, Lovington,
and Jal
1240 PM MDT Sun Apr 14 2024 /140 PM CDT Sun Apr 14 2024/

...WIND ADVISORY IN EFFECT FROM 11 AM MDT /NOON CDT/ MONDAY TO 1 AM 
MDT /2 AM CDT/ TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Lea County, and Davis Mountains Foothills.

* WHEN...From 11 AM MDT /noon CDT/ Monday to 1 AM MDT /2 AM CDT/ 
  Tuesday.

* IMPACTS...Gusty winds may blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

James DeBerry
2 follow-up statements
914 
WWUS74 KMAF 150729
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
129 AM MDT Mon Apr 15 2024

NMZ027-028-TXZ270>273-152000-
/O.CON.KMAF.HW.W.0018.240415T1700Z-240416T0700Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-Van
Horn and Highway 54 Corridor-Eastern Culberson County-
Including the cities of Carlsbad, Pine Springs, Carlsbad Caverns
NP, Artesia, Van Horn, Queen, and Guadalupe Mountains National
Park
129 AM MDT Mon Apr 15 2024 /229 AM CDT Mon Apr 15 2024/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ 
THIS MORNING TO 1 AM MDT /2 AM CDT/ TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 60 to 70 mph 
  expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New 
  Mexico, Eddy County Plains, Van Horn and Highway 54 Corridor, and 
  Eastern Culberson County.

* WHEN...From 11 AM MDT /noon CDT/ this morning to 1 AM MDT /2 AM 
  CDT/ Tuesday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

TXZ059-060-067-274-152000-
/O.EXA.KMAF.WI.Y.0015.240415T1700Z-240416T0700Z/
Loving-Winkler-Ward-Reeves County Plains-
Including the cities of Mentone, Monahans, Pecos, and Kermit
229 AM CDT Mon Apr 15 2024

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM CDT TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Loving, Ward, and Winkler Counties, and Reeves County 
  Plains.

* WHEN...From noon today to 2 AM CDT Tuesday.

* IMPACTS...Gusty winds may blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-034-TXZ277-278-152000-
/O.CON.KMAF.WI.Y.0015.240415T1700Z-240416T0700Z/
Northern Lea County-Central Lea County-Southern Lea County-Davis
Mountains-Davis Mountains Foothills-
Including the cities of Eunice, Fort Davis, Lovington, Tatum,
Jal, Alpine, and Hobbs
129 AM MDT Mon Apr 15 2024 /229 AM CDT Mon Apr 15 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS 
MORNING TO 1 AM MDT /2 AM CDT/ TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Lea County, Davis Mountains, and Davis Mountains Foothills.

* WHEN...From 11 AM MDT /noon CDT/ this morning to 1 AM MDT /2 AM 
  CDT/ Tuesday.

* IMPACTS...Gusty winds may blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

JP
033 
WWUS74 KMAF 160207
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
807 PM MDT Mon Apr 15 2024

NMZ027-028-TXZ270>273-160315-
/O.CAN.KMAF.HW.W.0018.000000T0000Z-240416T0700Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-Van
Horn and Highway 54 Corridor-Eastern Culberson County-
Including the cities of Carlsbad, Artesia, Queen, Guadalupe
Mountains National Park, Carlsbad Caverns NP, Pine Springs, and
Van Horn
807 PM MDT Mon Apr 15 2024 /907 PM CDT Mon Apr 15 2024/

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

NMZ029-033-034-TXZ059-060-067-274-277-278-160315-
/O.CAN.KMAF.WI.Y.0015.000000T0000Z-240416T0700Z/
Northern Lea County-Central Lea County-Southern Lea County-Loving-
Winkler-Ward-Reeves County Plains-Davis Mountains-Davis Mountains
Foothills-
Including the cities of Jal, Tatum, Monahans, Eunice, Lovington,
Kermit, Alpine, Pecos, Mentone, Fort Davis, and Hobbs
807 PM MDT Mon Apr 15 2024 /907 PM CDT Mon Apr 15 2024/

...WIND ADVISORY IS CANCELLED...

The threat has ended.

$$

Rick Hluchan

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Apr 14, 10:48 AM MDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 14, 10:48 AM MDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1148 AM CDT Sun Apr 14 2024

...New AVIATION...

.SHORT TERM...
(Today through Monday afternoon)
Issued at 233 AM CDT Sun Apr 14 2024

The region is firmly beneath southwesterly flow aloft this
morning, ahead of a departing mid-level ridge to the east and a
deepening trough churning over the northwestern California Coast.
Locally, despite the ridge moving to the east, temperatures will
warm at least a couple degrees above yesterday areawide in thanks
to a 850mb thermal ridge over the region as well as west-
southwesterly downslope flow that develops by this afternoon due
to lee troughing to the north. Highs are progged to top out in the
upper 80s west and lower to middle 90s east, with lower 100s
through the Rio Grande Valley in the Big Bend. Mother Nature comes
calling today, with what almost certainly looks to be our first
90 degree day of 2024, with a forecast high of 92 degrees in
Midland. These unseasonably warm temperatures as well as the
persistently dry conditions and breezy downslope winds will
produce another round of elevated fire weather conditions this
afternoon for western portions of the area. More on this (as well
as Monday's critical fire weather conditions) can be found in the
Fire Weather Discussion below.

After the relatively quiescent day today, southerly to
southeasterly return flow will continue in earnest tonight
across the Permian Basin, Trans Pecos, and Stockton Plateau. This
will bring abundant Gulf moisture into the region, with dewpoints
in the lower 60s across far eastern zones and in the 50s as far
west as the TX/NM state line by daybreak Monday. The influx of
moisture will also keep temperatures well above normal tonight,
with lows only expected to drop into the 60s for most locations.

Monday morning, the aforementioned trough to the west will already
be crossing the Great Basin toward the Four Corners Region, then
continuing its eastward trek across the Rockies through the
evening. The core of this low will pass to the north of the
region, and thus, continuing the trend this spring, we'll see
little beneficial rainfall, and lots of wind (and dust). As the
trough's attendant jet noses into the region, winds ramp up across
the Guadalupe Mountains late morning into early afternoon, and
despite the jet's core (~110- 120kt at 300 hPa) remaining just to
the north of the region over eastern New Mexico and into the Texas
Panhandle, high winds are still expected to develop across the
mountains of Southeast New Mexico and Southwest Texas. The
strongest winds are expected in the Guadalupe Mountains where
gusts to 75 mph will be possible, and to a lesser degree, the
higher terrain of the Davis Mountains, where gusts to 65 mph are
possible. The High Wind Watch remains in effect, and now includes
the Davis Mountains beginning Monday afternoon, with likely
Advisory conditions across the adjacent plains, possibly expanding
across the Trans Pecos into the western Permian Basin, with wind
headlines expected with the next forecast package. These strong
westerly to southwesterly winds will maintain well above normal
temperatures on Monday, with highs similar to those expected
today, in the middle to upper 80s west and lower to middle 90s
east, and 100s along the Rio Grande. As to be expected, critical
fire weather conditions will result across Southeast New Mexico
and a large swath of West Texas during the afternoon, and
continuing into the evening.

In addition to the earth (dust), wind, and fire, we'll also have a
severe weather threat with which to contend on Monday. As the
westerly to southwesterly winds ramp up across the west, the
dryline will sharpen and rapidly push eastward through the
afternoon, resulting in possible storm development during the late
afternoon across the far eastern Permian Basin and Western Low
Rolling Plains. CAMs disagree somewhat in the timing and location
of convective initiation, though several models indicate at least
some development in the 22Z-23Z time frame (5PM-6PM CDT) in these
areas, with any storms that develop progged to quickly move east-
northeastward, with large hail and damaging winds the primary
concern. Heading into the evening, the dryline will retreat and
collide with the trough's advancing Pacific front, potentially
resulting in a second round of storms through the evening,
especially across the Permian Basin. More on this can be found
below.

JP

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 233 AM CDT Sun Apr 14 2024

The severe weather threat will be ongoing through Monday night
with storms confined to areas east of the dryline, which looks
to set up from Gail to Big Spring and down to McCamey. While it's
possible this line may push further west Monday afternoon, the
main severe threat will remain across the far east through Monday
evening. Model soundings continue to support mainly a wind and
hail threat with steep lapse rates and limited moisture on Monday,
and CAPE values have been sitting steady at ~2000 J/kg in recent
runs. As winds across the west begin to die down after sunset,
storms may continue for the eastern counties through midnight
before moving east and out of the CWA. The upper level low
responsible for the active weather on Monday will move up into the
Central Plains early Tuesday morning, and southwest flow aloft
will develop over the area. With elevated winds continuing Monday
night, there won't be much in terms of a rebound in moisture and
overnight humidity may only reach around 20% by sunrise on
Tuesday, indicating another day for fire weather concerns.

Flow aloft becomes more zonal by Wednesday, helping maintain hot
and dry conditions with highs mainly in the 80s Wednesday and
Thursday, although winds will be substantially lighter both days.
The next system, a broad upper level trough stretching across
Canada, looks to push a strong cold front down into the area
sometime Friday, which could bring about below-normal temperatures
and increasing rain chances for the weekend.

-Zuber

&&

.AVIATION...
(18Z TAFS)
Issued at 1144 AM CDT Sun Apr 14 2024

VFR conditions will prevail next 24 hours. SW-W surface winds will
decouple and back after sunset as a LLJ gets going, then veer back
to SW Monday, increase, and become gusty as leeside troughing
strengthens. High clouds should increase overnight, then decrease
a little after sunup Monday. BLDU will be possible near the end of
the forecast, but is not worth a mention attm as it should be more
prevalent Monday afternoon.

&&

.FIRE WEATHER...
Issued at 233 AM CDT Sun Apr 14 2024

Ongoing elevated to near-critical fire weather conditions today as
above normal temperatures return and critical humidity meets
elevated 20ft winds. The main concern remains the ERCs and fuel
moisture, with ERCs in the 75th+ percentile, and fuels dry to
critically dry for much of the region. A Fire Danger Statement has
been issued for this afternoon for Southeast New Mexico and the
Guadalupe Mountains where the strongest 20ft winds will be today,
collocated with humidity as low as 5%. Overnight recovery will be
poor across the west and good to very good across the east before
minimum humidity once again falls to single digits on Monday. Very
strong 20ft winds develop on Monday ahead of an approaching upper
low, and humidity falls to around 4-5% Monday afternoon across
the west. A sharpening dryline across the east looks to aid storm
development Monday afternoon and evening which may cause gusty and
erratic winds. For the west, strong winds and very low humidity
along with critically dry fuels will create extreme fire weather
conditions and a Red Flag Warning is in effect. Poor overnight
recovery is expected Monday night into Tuesday morning for most of
the region, with some spots not seeing humidity get above 20%.

Even as 20ft winds decrease Tuesday and Wednesday with the
departure of the low, critically low humidity will continue both
afternoons and the aforementioned ERCs and low fuel moisture
express the need for additional fire products these days. There
may finally be a break nearing the end of the week as a cold front
looks to push through, bringing a return of moisture and cooler
temperatures Friday and into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               64  93  54  87 /   0  20  20   0
Carlsbad                 60  87  49  84 /   0   0   0   0
Dryden                   64  95  59  91 /   0  10  10   0
Fort Stockton            65  97  57  87 /   0  10   0   0
Guadalupe Pass           61  78  46  73 /   0   0   0   0
Hobbs                    58  87  48  82 /   0   0   0   0
Marfa                    55  88  44  78 /  10   0   0   0
Midland Intl Airport     64  92  55  85 /   0  10  10   0
Odessa                   65  92  56  85 /   0  10  10   0
Wink                     63  93  52  87 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from noon CDT /11 AM MDT/ to 10 PM CDT /9 PM
     MDT/ Monday for Andrews-Central Brewster County-Chinati
     Mountains-Chisos Basin-Crane-Davis Mountains-Davis
     Mountains Foothills-Eastern Culberson County-Ector-Gaines-
     Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
     Mountains-Loving-Lower Brewster County-Marfa Plateau-Pecos-
     Presidio Valley-Reeves County Plains-Van Horn and Highway
     54 Corridor-Ward-Winkler.

     High Wind Watch from Monday afternoon through late Monday night
     for Davis Mountains-Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains.

NM...Red Flag Warning from 11 AM to 9 PM MDT Monday for Chaves Plains-
     Eddy Plains-Lea-Sacramento Foothills and Guadalupe
     Mountains.

     High Wind Watch from Monday afternoon through late Monday night
     for Guadalupe Mountains of Eddy County.

&&

SHORT TERM...84
LONG TERM....88
AVIATION...44
Hazardous weather outlook, Apr 14, 1:32 AM MDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
232 AM CDT Sun Apr 14 2024

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-150745-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
232 AM CDT Sun Apr 14 2024 /132 AM MDT Sun Apr 14 2024/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

A Fire Danger Statement has been issued for Southeast New Mexico and
the Guadalupe and Delaware Mountains due to strong 20ft winds and
critically low humidity this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Red Flag Warning is in effect for Southeast New Mexico and much of
West Texas Monday afternoon through Monday evening for critical to
extreme fire weather conditions.

Elevated to near-critical fire weather conditions are possible
Tuesday through Thursday for Southeast New Mexico and most of West
Texas.

Severe storms may be possible for the far eastern counties late
Monday afternoon through Monday night. Large hail and damaging winds
looks to be the main threat.

A High Wind Watch has been issued for the Guadalupe, Delaware, and
Davis Mountains Monday afternoon through Monday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 1:29 AM MDTRed Flag WarningMAFChaves, Eddy, Lea, Lincoln, Otero44 hr
Apr 14, 12:40 PM MDTWind AdvisoryMAFLea31 hr

Nearby

High Wind Warnings in New Mexico, 2024High Wind Warnings in Texas, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.